Ladies, has anyone else had this experience? I have had 3 years worth of nerve blocks from one doctor with virtually no visible side effects. Then, I had a different doctor do a block at the end of November. Suddenly, my menstrual cycle has gone way off course. I was a week and a half late for the cycle following the shot. It lasted two weeks. It took a break for two weeks then started again. This time it was very light for two weeks and then suddenly started heavy again with no break in between. Someone suggested it may have been a side effect of the steroids they used in the shots. Has anyone else had these types of issues after injections? If so, what did you have to do to get it straightened out? I am only 35, I don't think I'm going through menopause yet...but I guess anything is possible. Thanks for your help!!!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...